Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 89, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 2, 2021, 4:37 PM CDT for Humphreys County, Perry County, Tennessee. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2021, 4:37 PM CDT (21:37 UTC)
- Expired
- Apr 4, 2021, 1:00 AM CDT
- In force
- 32 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 18.44 ft at Apr 1, 2021, 10:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
736
WGUS84 KOHX 022137 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
437 PM CDT Fri Apr 2 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry and Humphreys
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC085-135-032100-
/O.NEW.KOHX.FL.Y.0089.210402T2137Z-210404T0600Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
437 PM CDT Fri Apr 2 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Buffalo River Near Lobelville.
* From this afternoon to late Saturday night.
* At 4:30 PM CDT Friday the stage was 13.3 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 6.6 feet Wednesday
morning.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin
to flood. Leeper Bottom and Qualls Bend Rd become flooded as well.
Water approaches portions of Highway 438 south of Lobelville near
Beardstown.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
Barnwell1 follow-up statement
209
WGUS84 KOHX 030636
FLSOHX
Flood Advisory
National Weather Service Nashville TN
136 AM CDT Sat Apr 3 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-030745-
/O.CAN.KOHX.FL.Y.0089.000000T0000Z-210403T0636Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
136 AM CDT Sat Apr 3 2021
...The Flood Advisory for the Buffalo River Near Lobelville has been
cancelled...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* At 1:30 AM CDT Saturday the stage was 9.9 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue falling.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
07What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 2, 2:24 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 2, 2:24 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Nashville TN 224 PM CDT Fri Apr 2 2021 .DISCUSSION... Surface high centered over KY this afternoon. By 12Z the high will be located over eastern TN. The airmass is quite dry with dewpoints in the 15 to 20 degree range and current temps are mainly in the upper 40s. A freeze warning will again be in effect overnight. Dewpoints are expected to increase some so we will see a little more in the way of frost late tonight. Low temps will range from 25 to 30 by morning. Warming trend starts on Saturday as highs return into the 60s under sunny skies. Warmer still on Sunday as we approach 70. In the extended forecast, the warming trend will continue with a cold front slowly approaching late in the week. Shower and thunderstorm chances will finally return for Wednesday and Thursday. Showers also look possible into Friday as well. Looks like an inch of rain will be possible for those 3 days combined. For the extended temps, highs will reach the upper 70s through mid week and then cool down into the 60s by the weekend. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions with light northeast winds today. VFR will continue tomorrow as high pressure dominates the region. Look for winds to remain light but shift to the south-southwest Saturday. && .PRELIMINARY POINT TEMPS/POPS... Nashville 31 64 40 70 46 / 0 0 0 0 0 Clarksville 29 65 40 68 46 / 0 0 0 0 0 Crossville 26 58 36 65 45 / 0 0 0 0 0 Columbia 29 64 38 70 44 / 0 0 0 0 0 Lawrenceburg 30 64 39 69 44 / 0 0 0 0 0 Waverly 30 64 39 68 46 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 1 AM to 9 AM CDT Saturday for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........Unger
Hazardous weather outlook, Apr 2, 3:00 AM CDT, 13 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 300 AM CDT Fri Apr 2 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-031030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 300 AM CDT Fri Apr 2 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Flooding along many rivers and streams will continue today and tonight, especially west of I-65. Freezing temperatures and patchy frost will occur toward daybreak this morning. A Freeze Warning is in effect across the area for early this morning. Precautions should be taken for any outdoor pets and sensitive vegetation. Temperatures will freeze again tonight...and another freeze warning has been issued. Precautions should be taken for sensitive vegetation. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rivers will remain elevated with some sites remaining in flood or action stage into early next week. A freeze warning continues Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:42 PM CDT | River Flood Advisory | OHX | Giles | 11 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.